After the condom broke I took the morning after pill the next day. It was time for my ovulation so I'm not sure if the morning aftrr pill was very affective or not. A few days later I started bleeding but only for 4 days. And my period wasn't due for 2 weeks. And its usually a week if not longer. It is now 3 weeks post intercourse and the past few days I've been nauseas and my stomach feels weird. Especially after sex. Whenever I get upset or mad I feel like I'm gonna throw up. And I've been pretty tired. Is it possible to be pregnant ?!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 2 answers
Posted 29 Oct 2014 • 1 answer
Posted 24 Dec 2014 • 2 answers
Posted 3 Feb 2016 • 2 answers
Posted 16 May 2016 • 0 answers